Homogenization Results for a Deterministic Multi-domains Periodic Control Problem

Abstract : We consider homogenization problems in the framework of deterministic optimal control when the dynamics and running costs are completely different in two (or more) complementary domains of the space $\R^N$. For such optimal control problems, the three first authors have shown that several value functions can be defined, depending, in particular, of the choice is to use only ''regular strategies'' or to use also ''singular strategies''. We study the homogenization problem in these two different cases. It is worth pointing out that, if the second one can be handled by usual partial differential equations method " á la Lions-Papanicolaou-Varadhan" with suitable adaptations, the first case has to be treated by control methods (dynamic programming).
Type de document :
Article dans une revue
Asymptotic Analysis, IOS Press, 2015, 95 (3-4), pp.243-278. 〈10.3233/ASY-151322〉
Liste complète des métadonnées

Littérature citée [21 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00986700
Contributeur : Guy Barles <>
Soumis le : dimanche 4 mai 2014 - 08:52:18
Dernière modification le : jeudi 7 février 2019 - 17:25:27
Document(s) archivé(s) le : lundi 4 août 2014 - 10:37:06

Fichiers

MultiHomogHAL.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Guy Barles, Ariela Briani, Emmanuel Chasseigne, Nicoletta Tchou. Homogenization Results for a Deterministic Multi-domains Periodic Control Problem. Asymptotic Analysis, IOS Press, 2015, 95 (3-4), pp.243-278. 〈10.3233/ASY-151322〉. 〈hal-00986700〉

Partager

Métriques

Consultations de la notice

611

Téléchargements de fichiers

211